# SDR AALA20010112

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1130 FLOORBEAM HAS CORROSION ON TOP FLANGE AT APPROX LBL 25-LBL 10.  FABRICATED STRAP TREATED AND PRIMED AND INSTALLED PER SRM 53-10-07.  (M)
